Applied Mathematical Sciences

Online Edition, Vol. 10, 2016, no. 5-8

Maria D. van der Walt
      Real-time, local spline interpolation schemes on bounded intervals
      Applied Mathematical Sciences, Vol. 10, 2016, no. 5, 205-234
      http://dx.doi.org/10.12988/ams.2016.512724

Ahmed Bakheet, Esam A. Alnussaiyri, Zuhaila Ismail, Norsarahaida Amin
      Blood flow through an inclined stenosed artery
      Applied Mathematical Sciences, Vol. 10, 2016, no. 5, 235-254
      http://dx.doi.org/10.12988/ams.2016.511701

Irina Maria Artinescu
      A note of the strong convergence of the Mann iteration for demicontractive mappings
      Applied Mathematical Sciences, Vol. 10, 2016, no. 6, 255-261
      http://dx.doi.org/10.12988/ams.2016.511700

Ali S. Hadi, Azza A. El Naggar, Mona N. Abdel Bary
      New model and method for portfolios selection
      Applied Mathematical Sciences, Vol. 10, 2016, no. 6, 263-288
      http://dx.doi.org/10.12988/ams.2016.58541

Dae Ho Jin
      Geometry of lightlike hypersurfaces of an indefinite Kaehler manifold with quarter-symmetric metric connection
      Applied Mathematical Sciences, Vol. 10, 2016, no. 6, 289-299
      http://dx.doi.org/10.12988/ams.2016.511717

Jihad Adnani, Khalid Hattaf, Noura Yousfi
      Analysis of a stochastic SIRS epidemic model with specific functional response
      Applied Mathematical Sciences, Vol. 10, 2016, no. 7, 301-314
      http://dx.doi.org/10.12988/ams.2016.511697

Cheon Seoung Ryoo
      On degenerate generalized twisted tangent numbers and polynomials
      Applied Mathematical Sciences, Vol. 10, 2016, no. 7, 315-321
      http://dx.doi.org/10.12988/ams.2016.512726

Sergey I. Kadchenko, Galiya A. Zakirova
      Computation of eigenvalues of discrete lower semibounded operators
      Applied Mathematical Sciences, Vol. 10, 2016, no. 7, 323-329
      http://dx.doi.org/10.12988/ams.2016.510625

Beong In Yun
      A cumulative averaging method for piecewise polynomial approximation to discrete data
      Applied Mathematical Sciences, Vol. 10, 2016, no. 7, 331-343
      http://dx.doi.org/10.12988/ams.2016.512727

Luis Eduardo Lopez, Anibal Munoz Loaiza, Gerard Olivar Tost
      A mathematical model for transmission of dengue
      Applied Mathematical Sciences, Vol. 10, 2016, no. 7, 345-355
      http://dx.doi.org/10.12988/ams.2016.510662

Yang-Hi Lee, Soon-Mo Jung
      Fixed point method and stability of 2-dimensional functional equations
      Applied Mathematical Sciences, Vol. 10, 2016, no. 8, 357-375
      http://dx.doi.org/10.12988/ams.2016.512730

Isagani S. Cabahug, Jr., Sergio R. Canoy, Jr.
      Independent dr-power dominating sets in graphs
      Applied Mathematical Sciences, Vol. 10, 2016, no. 8, 377-387
      http://dx.doi.org/10.12988/ams.2016.512705

Philip Lester Pillo Benjamin, Helen M. Rara
      Separation axioms via generalized \mu S_p-open sets
      Applied Mathematical Sciences, Vol. 10, 2016, no. 8, 389-401
      http://dx.doi.org/10.12988/ams.2016.512719